# SDR JJBA20170510025

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 35,252 hours, 20,783 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO CABIN EMERGENCY LIGHTS AT ROW 18 INOPERATIVE.   RESEATED THE CONNECTOR FOR THE BATTERY. OPS CHECKED GOOD.
